blush19

Longest acne problem

I'm 18 years old and recently I suffered from a disease. The cure is to take the medicine prednisone for about a year and it has nasty side effects of horrible acne which sucks because I've always had good skin and a puffy, inflamed face.These side effects will be around much longer but I can't take them anymore. My doctor says there not much I can do so any advice/tips for this, possible products I can use? Thank you all

starletta8

Re: Longest acne problem

Agreed with Diana.

 

Although I can mention from experience from myself and my mother- make sure you're slathering yourself in SPF no matter what. I found that my skin was a lot more sensitive to everything, including the sun, while on prednisone.  Plus, sunscreen can never hurt.

dianabt

Re: Longest acne problem

Hi blush19,

 

I'm sorry to hear that. :smileysad: Before you begin trying anything I'd find out from your doctor if there is anything you need to AVOID on your skin- prednisone is a common steroid that many people use and I know some people do need to avoid specific ingredients when taking it.

Luv&Lipgloss, Diana
Conversation Stats
  • 2 replies
  • 375 views
  • 3 hearts
  • 3 in conversation
    • dianabt
    • blush19
    • starletta8